# SDR SIMA200102001

- Difficulty date: January 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - FLT 3315 - FOUND OVERHEAD EMERGENCY LIGHT AT SEAT 5BC IS INOPERATIVE.  MAINTENANCE REPLACED BUBL IN LIGHT ASSEMBLY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
